# SDR AWXA200300156

- Difficulty date: February 17, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,474 hours, 19,408 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part serial: NSN
- Condition: Broken
- Location: -N/A-
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT ROW 26 L/H WAS FOUND INOPERATIVE. MAINTENANCE REPLACED CONNECTOR AT WALL DISCONNECT PER AIRBUS STANDARD PRACTICE SWPM MANUAL. EMERGENCY LIGHTS WERE OPERATIONALLY CHECKED GOOD AFTER REPAIR.
